RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 6, Pages 1191–1213 (Mi izv1337)  

This article is cited in 2 scientific papers (total in 2 papers)

An ergodic decomposition for homogeneous flows

A. N. Starkov


Abstract: An ergodic decomposition of an arbitrary $G$-induced flow on a space $G/D$ of finite volume is constructed under the condition that a semisimple Levi subgroup $S$ of the connected Lie group $G$ does not have compact factors. A method is presented that allows the study of a homogeneous flow of this form to be reduced to the study of a family of homogeneous ergodic flows.
Bibliography: 17 titles.

Full text: PDF file (3491 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 31:3, 503–525

Bibliographic databases:

UDC: 519.46
MSC: Primary 22D40, 43A85; Secondary 58F25, 58F11, 22E25, 28D99
Received: 25.12.1985

Citation: A. N. Starkov, “An ergodic decomposition for homogeneous flows”, Izv. Akad. Nauk SSSR Ser. Mat., 51:6 (1987), 1191–1213; Math. USSR-Izv., 31:3 (1988), 503–525

Citation in format AMSBIB
\Bibitem{Sta87}
\by A.~N.~Starkov
\paper An~ergodic decomposition for homogeneous flows
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 6
\pages 1191--1213
\mathnet{http://mi.mathnet.ru/izv1337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933961}
\zmath{https://zbmath.org/?q=an:0682.22014}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 31
\issue 3
\pages 503--525
\crossref{https://doi.org/10.1070/IM1988v031n03ABEH001087}


Linking options:
  • http://mi.mathnet.ru/eng/izv1337
  • http://mi.mathnet.ru/eng/izv/v51/i6/p1191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Starkov, “Solvable homogeneous flows”, Math. USSR-Sb., 62:1 (1989), 243–260  mathnet  crossref  mathscinet  zmath
    2. A. N. Starkov, “Ergodic decomposition of flows on homogeneous spaces of finite volume”, Math. USSR-Sb., 68:2 (1991), 483–502  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:139
    Full text:45
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019